# SDR USAA2009060191353

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,497 hours, 10,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: Mid Door
- Part time: 29,497 hours, 10,597 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8413950 - FLT 941-PHX - EMERGENCY EGRESS SYSTEM - DOOR BOTTLE MID L CIDS CAUTION RED LIGHT ON INTERMITTENTLY. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
